# SDR SWAA2022021061841

- Difficulty date: March 31, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 34,583 hours, 20,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; OUTBOARD AFT FLAP; INBOARD AFT CORNER DELAMED / REPAIRED LEFT WING O/B AFT FLAP I/B AFT CORNER IAW B 737 SRM 51-70-10-2R-1 REV 64 TAP TEST GOOD
